# SDR 04FDEA01744

- Difficulty date: June 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Drain Pan
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR EXTERIOR DRAIN PAN CRACKED.  REMOVED DRAIN PAN IAW TRAVELER T4/436545.  INSTALLED NEW DRAIN PAN IAW SRM 51-31-01.
